# SDR COMA0360302

- Difficulty date: June 25, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 9,229 hours, 8,003 cycles
- Engine: Ge CF34*
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: K601R507474S
- Condition: Unreliable
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5481 CABIN DOOR STOW HANDLE CAUTION MESSAGE.  REPLACED DOOR WIRE HARNESS.
